# SDR UIEA201805250950

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,269 hours, 16,408 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT INOPERATIVE.  INSPECTED THE RT BUSS TIE CIRCUIT BREAKER C904, TB102 AND TB 304. ALL CHECKED GOOD IAW AMM 36-41-00
